The Annals of Statistics
- Ann. Statist.
- Volume 12, Number 1 (1984), 76-86.
Generalized $L-, M-$, and $R$-Statistics
A class of statistics generalizing $U$-statistics and $L$-statistics, and containing other varieties of statistic as well, such as trimmed $U$-statistics, is studied. Using the differentiable statistical function approach, differential approximations are obtained and the influence curves of these generalized $L$-statistics are derived. These results are employed to establish asymptotic normality for such statistics. Parallel generalizations of $M$- and $R$-statistics are noted. Strong convergence, Berry-Esseen rates, and computational aspects are discussed.
Ann. Statist. Volume 12, Number 1 (1984), 76-86.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Serfling, Robert J. Generalized $L-, M-$, and $R$-Statistics. Ann. Statist. 12 (1984), no. 1, 76--86. doi:10.1214/aos/1176346393. http://projecteuclid.org/euclid.aos/1176346393.